# SDR UPS00232511

- Difficulty date: April 24, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK AT LIGHTENING HOLE IN WEB AT STA 1223 RT.  CRACK AT WEB REPAIRED IAW SRM 51-40-2 FIG 1.
